# SDR A6WA201644552

- Difficulty date: November 4, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 34,947 hours, 33,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3922. EMERGENCY LIGHT WIRE CUT AT ROW 13.   REPAIRED THE  WIRE AT ROW 13 IAW ESPM 20-16-00,  OPS CHECKED GOOD.
